# SDR ASAA0843811

- Difficulty date: November 1, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6526603191
- Part serial: PA427
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE DELAMINATED AT INBD AND OTBD ENDS.  PREPPED DELAMINATED AREAS FABRICATED AND INSTALLED REPAIR CORE FILLER AND DOUBLER IAW SRM 51-70-10 REPAIR 4.
